| Model Number |
BIONOVA IT26-C |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.The malfunction is related to the absence of the pill in that particular chemical integrator.This affects the use of the product and cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness, as it may delay the release of a sterilization load, which could contribute to death or serious injury if it were to recur.
Event or Problem Description
User reported the chemical integrator was not reacting to the sterilization cycle, as it was not showing change of color in the bar.